1. Scibilia F., Olaru S., Hovd M., “On Feasible Sets for Mpc and their Approximations”, Automatica, 47:1 (2011), 133–139  crossref  mathscinet  zmath  isi  elib
  2. G. K. Kamenev, “Ob odnom podkhode k issledovaniyu neopredelennosti, voznikayuschei pri identifikatsii modelei”, Matem. modelirovanie, 22:9 (2010), 116–128  mathnet
  3. Henk M., Linke E., Wills J.M., “Minimal Zonotopes Containing the Crosspolytope”, Linear Alg. Appl., 432:11 (2010), 2942–2952  crossref  mathscinet  zmath  isi  elib
Previous
1
2
3
4
5